×

Recent advances in the analytic theory of nonlinear differential equations with an irregular type singularity. (English) Zbl 0317.34005

Int. Conf. Differ. Equ., Los Angeles 1974, 370-384 (1975).

MSC:

34M35 Singularities, monodromy and local behavior of solutions to ordinary differential equations in the complex domain, normal forms
34A25 Analytical theory of ordinary differential equations: series, transformations, transforms, operational calculus, etc.
34D05 Asymptotic properties of solutions to ordinary differential equations

Citations:

Zbl 0308.00002